advertisement
Question
Posted by: Mathilda | 2012-07-23

Postoval

Good morning,

I''m on Postoval to get my period cycle back on schedule.

I''ve used postoval the first time in 2006, when we tried to have a baby. Seeing that I don''t have regular cycles at all, my FS thought that was the best way to get it back up and " running" . It helped.

So now we are trying for another baby and my cycle is, once again, not there.

I had a D& C last year July (2011). This was due to an internal scan which probe me to start my menstruation after a few months not having any. The bleeding lasted for more than a month.

So now I am back on postoval. It''s my 2nd week on it - have one white pill left before starting the orange ones. But I still haven''t had any bleeding?! This is really a concern to me as I don''t know why?!?!? Should I be concerned?

On the other hand I''ve developed some sort of ache on my left side of my body. Sneezing and coughing, turning around in bed, etc are now really painful.

I''m not sure if the two issues have something in common or if it''s two separate issues. The pain in the left side started after I''ve taken the postoval.

Please advise.

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you have been on Postoval for two weeks, then I am not sure why you would be starting your period now. Usually this should happen 4 weeks after starting. I don't see that the pain is related.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

8
Our users say:
Posted by: apple | 2015-06-18

Hy I have problem my periods can't stop and it's two months now. I went to doctor and doctor give me postoval it is possible that my cycle will be back to normal cause it's 3 years now trying to conceive but hard luck for me

Reply to apple
Posted by: apple | 2015-06-18

Hy I have problem my periods can't stop and it's two months now. I went to doctor and doctor give me postoval it is possible that my cycle will be back to normal cause it's 3 years now trying to conceive but hard luck for me

Reply to apple
Posted by: Anonymous | 2015-05-06

Where do I start the white pill in the green area (sat)?

Reply to Anonymous
Posted by: pamela | 2015-05-01

I don't know which colour must I take its my First in postoval tablets

Reply to pamela
Posted by: ANONYMOUS | 2015-02-03

I've been on postoval for 3 months and I 've seen my menstruation, now I've stop taking them and there is no mestruation.

Reply to ANONYMOUS
Posted by: Conny P | 2014-12-30

Cause of stopped menstrual periods, Gyenacologist prescribed postoval for 12mnths. I didn't manage to buy for 2 months, and I started getting my period EVERY SINGLE DAY of my life (that stressed me) I now started again and now on Yellow, I still get "period", what might be the problem Conny P

Reply to Conny P
Posted by: Anonymous | 2014-11-09

I've also started using postoval and I must say I'm also experiencing pain on the left side of my body, its 23:00 pm and I can't even sleep I'm tossing and turning my bosy is sore and I'm pretty sure its the side effects of this pills.

Reply to Anonymous
Posted by: gynaedoc | 2012-07-30

If you have been on Postoval for two weeks, then I am not sure why you would be starting your period now. Usually this should happen 4 weeks after starting. I don't see that the pain is related.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement